RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 51, Number 6  


Thompson's conjecture for some finite simple groups with connected prime graph
N. Ahanjideh
683
Product varieties of $m$-groups
A. V. Zenkov
722
Arrangement of normal subgroups in ordered groups
V. M. Kopytov
734
Existentially closed and maximal models in positive logic
A. Kungozhin
748
Geometric and conditional geometric equivalences of algebras
A. G. Pinus
766
A nonsimplicity criterion for groups
A. I. Sozutov
772
Almost permutative varieties of associative algebras over an infinite field
O. B. Finogenova
783
Sessions of the seminar “Algebra i Logika”, Extended Sessions of the Seminar within the Framework of the Conference “Mal'tsev Readings” Dedicated to the 80th Anniversary of V. P. Shunkov (November 13–15, 2012)
805
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019